哈尔滨理工大学理学院,哈尔滨,150080
纸质出版:2023
移动端阅览
孟姗姗, 计东海. 广义正交矩阵的性质[J]. 哈尔滨理工大学学报, 2023,28(1):154-158.
MENG Shanshan, JI Donghai. Properties of Generalized Orthogonal Matrices[J]. 2023, 28(1): 154-158.
孟姗姗, 计东海. 广义正交矩阵的性质[J]. 哈尔滨理工大学学报, 2023,28(1):154-158. DOI: 10.15938/j.jhust.2023.01.019.
MENG Shanshan, JI Donghai. Properties of Generalized Orthogonal Matrices[J]. 2023, 28(1): 154-158. DOI: 10.15938/j.jhust.2023.01.019.
为了推广正交矩阵理论,利用赋范线性空间中的广义正交性,引入了广义正交矩阵的概念,并对几类广义正交矩阵及其性质进行了讨论,给出了广义Birkhoff正交矩阵可逆的充分条件。
In order to generalize the orthogonal matrix theory
using the generalized orthogonality in normed linear space
the concept of generalized orthogonal matrix is introduced. Several kinds of generalized orthogonal matrices and their properties are discussed
and the sufficient conditions for the invertibility of generalized Birkhoff orthogonal matrices are given.
0
浏览量
75
下载量
CSCD
关联资源
相关文章
相关作者
相关机构